DEPUY MITEK LLC US LUPINE BR DS W/ORTHCRD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
210712 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that during talofibular ligament surgery, the lupine br ds w/orthcrd anchor device was broken off.Another device was used to complete the surgery.There was a 5 minute delay in surgery due to the event.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was not returned to depuy synthes, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (105k79), and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that it comes in used condition.The suture and anchor were not returned.Without the broken anchor we cannot verify the issue reported.The overall complaint was not confirmed as the observed condition of the lupine br ds w/orthcrd would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.